# SDR FDEA2019042290853

- Difficulty date: April 19, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Bs 1621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FLOOR SEAT TRACK FOUND WITH CORROSION AT STATION 1621   X = - 75. MAIN DECK COMPARTMENT FLOOR AT SEAT TRACK STATION 1621 X = - 75 , CORROSION   REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 1611 TO STATION 1711 X = - 75 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
